# SDR AALA202205161173

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 75,298 hours, 9,419 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4L DOOR KNOB SPINS AND WILL NOT OPEN DOOR. ADJUSTED AND SECURED DOOR KNOB.
